# SDR SIMA201119505

- Difficulty date: July 13, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 22,348 hours, 18,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUIND THE RIGHT HAND FRAME 23 CRACKED AT THE FLOOR LEVEL. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: COMPLIED WITH FRAME 23 REPAIR IAW EO EM-53MR-1808. THE AIRCRAFT WAS RETURNED TO SERVICE.
